# SDR REXA2018122111299

- Difficulty date: December 11, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON STGR 23R HAS CORROSION AT FS 333, IN THE FWD E & E BAY.
REMOVED AND REPLACED STR 23R SPLICE FS 333 PER CRJ-900 SRM   
51-42-06/51-42-21 OPS CHECK GOOD CRJ-900 AMM 34-53-00-710-801
                                                             
                 AAR SM-33
